# SDR REXA2012040100457

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 18,832 hours, 16,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1, 1.5 FT CLEAR EMERGENCY LIGHT COVER,  MISSING.  REMOVED AND REPLACED FWD SECTION EMERGENCY FLOOR TRACK LIGHT, AND TRACK TOP.  OP CHECKED GOOD IAW AMM 33-51-01.
